# SDR DALA2016092706915

- Difficulty date: September 24, 2016
- Submitted: September 28, 2016
- Operation: Air carrier
- Aircraft: N323NB
- Make and model: Airbus A319-114
- Aircraft serial: 1453
- Aircraft time: 42,958 hours, 22,649 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Miswired
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AFT LAV EMERGENCY EXIT SIGN INOPERATIVE.  WIRES AT CONNECTOR 9164VC SWAPPED, REPOSITIONED WIRES TO CORRECT LOCATIONS
